# SDR IPXA2019111348952

- Difficulty date: November 13, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 16,376 hours, 5,940 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AMAIN ENTRY DOOR SIGNIFICANT SEAL LEAKING AT BOTTOM CABIN LEAKING AT BOTTOM CABIN ALTITUDE NORMAL AT FLY 200 LEAK STARTED GOING GOING THOUGH 8,000FTREMOVED AND REPLACED MAIN ENTRY DOOR SEAL UP TO STEP E (2) OF 767 M/M DMP 52-09-01-424-019{ 055M16-11/12/19} C/W STEPS E(2) TO COMPLETION OF THE INSTALLATION OF THE ENTRY DOOR SEAL PER AMM 52-09-01-424-019.
